# SDR 2006FA0001003

- Difficulty date: September 19, 2006
- Submitted: October 17, 2006
- Operation: General aviation
- Aircraft: N200VC
- Make and model: Beech 300BEECH
- Aircraft serial: FL316
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085001
- Part serial: Y0209
- Condition: Worn
- Location: Lt Engine
- Part time: 1,737 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT THE LT SIDE STARTER/GENERATOR AFT BEARING AT THE COOLING FAN FAILED AND THE GENERATOR FAILED.  THE AC RETURNED TO ITS DEPARTURE TERMINAL WITHOUT INCIDENT.  THE STARTER/GENERATOR WAS REPLACED AND THE CARGING AND ELECTRICAL SYSTEM OPS CHECKED GOOD.  NO KNOWN CAUSE, STARTER/GENERATOR WAS WITHIN THE 1000 HOURS FOR BEING OVERHAULED.  (K)
